# SDR DALA2017022701583

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAD A CRACKED RIB ON SLAT PANEL NR 3 AT XOS 332.  THE SLAT PANEL WAS REPLACED, INSTALLED AND  ADJUSTED IAW AMM 27-80-01.
